An infinite compact Hausdorff group has uncountably many conjugacy classes

Author: 

Jaikin-Zapirain, A
Nikolov, N

Publication Date: 

8 April 2019

Journal: 

Proceedings of the American Mathematical Society

Last Updated: 

2020-01-23T05:38:20.65+00:00

Issue: 

9

Volume: 

147

DOI: 

10.1090/proc/14507

page: 

4083-4089

abstract: 

We show that an infinite compact Hausdorff group has uncountably many conjugacy classes.

Symplectic id: 

952118

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article